# SDR DALA2023120810083

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 71,664 hours, 27,079 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3757 -UFC/DE- DUE TO HORIZONTAL STABILIZER TRIM INOPERABLE IN ALL MODES. CORRECTIVE ACTION: MAINTENANCE REPLACED ACTUATOR PER B737 AMM 27-41.
